Co-codamol Effervescent Tablets 8/500mg - 32 Tablet Pack

£4.50
In stock
SKU
5010441012925

For strong pain relief.

This is a generic medicine, the packaging may vary from that shown.

Recommended for: Headache, Migraine, Neuralgia, Toothache, Rheumatic pains, Period pains, Sore throat, Fever, aches and pains of colds and flu.

Ingredients

Each effervescent tablet contains 500mg of paracetamol and 8mg of codeine phosphate also contains sodium and sorbitol (E420).

Warnings

Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel sell. Do not take more frequently than every 4 hours. Not more than 8 tablets should be taken in 24 hours. Do not exceed the stated dose. Keep all medicines out of the reach and sight of children.

Write Your Own Review
You're reviewing:Co-codamol Effervescent Tablets 8/500mg - 32 Tablet Pack
Your Rating
Copyright © Reach Pharmacy. All rights reserved.